# SDR YENA2023083001008

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 1,957 hours, 288 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Fcu
- Part number: 707223652
- Part serial: CUC28506
- Condition: Failed
- Location: Unknown
- Part time: 1,267 hours, 547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS)   APU CLASS 2 MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ); REMOVED AND REPLACED APU FCU IAW AMM 49-32-11. OPS AND LEAK CHECK GOOD. MDDR CLEARED. PLACRD REMOVED. UPDATED MX-4.
